# SDR 98ZZZM57

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E SHROUD AREA BETWEEN WING WIBS NR 8 AND 9 HAS THE TWO UPPER SKIN STIFFENERS WITH CRACKS AT THEIR FWD ENDS.  REPAIRED OUTBOARD STIFFENER PER FAX JM/RJ0317/97, REPLACED INBOARD STIFFENER PER SRM ALSO REF BAE FAX RA/RJO595-97.
